Skip to Content

Join the 'Hallucination' group to help and get support from people like you.

Hallucination Questions (Page 3)

 Clear

We found 77 questions associated with the 'Hallucination' topic.

Levonorgestrel - HELP! Vivid dreams night hallucinations?

Posted 10 Aug 2014 by Minini 1 answer

I took the "take action" pill, the generic form of plan b 2 days ago. I took it in the afternoon and that night I was hit with a CRAZY side effect. I had an extreme nightmare about my dad coming in to hit me ( he never has). I opened my eyes gasping for breath screaming and he was STILL ...

Will calcitonin salmom nasal spray cause hallucinations?

Posted 27 Dec 2014 by PepperinOcala 1 answer

Patient is 98 years old, has severe osteoporosis in spine (dowagers hump) with evidence of fractures due to the condition. Also taking Fluticasone nasal spray, Proventil and Advair. Advair could be the generator of the nightmares and hallucinations.

Omeprazole - my 16 yr old son had severe side effects: chills, chest tightness, blurred vision,?

Posted 4 Jan 2015 by chandabenjamin 1 answer

... hallucination, agitation episodes last 1 1/2 hr, he says things were moving - curtain - when it wasn't didn't recognize me twice and agitated while in this state of distress

Quetiapine - are people experiencing horrible side effects in high doses?

Posted 5 Dec 2014 by Donny55 2 answers

Quetiapine in high doses can be the best and the worsts medication in high doses.I have had hallucinations where i saw the devil at night with unimaginable fear and at the same time felt and evil presence. "panic attacks or anxiety" Doesn't compare to that experience. I had to stop ...

Can the combination of these medications cause hallucinations in an 87 yr old male?

Posted 21 Jun 2014 by Rosa1954 1 answer

The gentleman referred to above has a diagnosis of senile dementia and has recently started seeing all sorts of people in his house. No one else sees the people. Meds are: acetaminophen lisinopril meclizine oxybutynin zolpidem Aspirin Low Strength (aspirin) Colace (docusate)

Auditory Processing Disorder - My mother is having auditory hallucinations and her doctor gives her?

Posted 23 Aug 2014 by subhashgawai 1 answer

... fluvoxin cr100, oliaza, tarzines as medicines. Is these medicines are right for her illness . She is taking this medicines sinces five year but we had not found any desireable change in her problem.

Depression - can citalopram cause hallucinations?

Posted 16 Aug 2013 by omgwhathappened 2 answers

my daughter started hearing voices. never happened before she was put on this med

Benzonatate - I was charged with DWI and the only reason I can think of is mynew prescription for?

Posted 20 Dec 2012 by RussBarry 2 answers

... Bensonatate. Any one ever seen this before? Friends agreed I was fine before I left thier hoouse to drive home... Was stopped on the way..I was seeing double..is that a hallucination? Can a breatalizer test be accurate?

My wife has been diagnosed with flagyl induced encephalopathy by MRI, who can help.. what's next?

Posted 25 May 2013 by flagylangry 3 answers

She has large abnormalities of the dentate nuclei, severe neuropathy in her legs, hallucinations, vertigo, confusion, and a whole lot more... how long will this last?

Has anyone ever hallucinated after taking remeron and serequil?

Posted 6 Feb 2014 by PamC123 1 answer

My doc recently took me off the remeron and put me on serequil My caregiver mistakenly gave me both 2 night in a row and immediately I went to a different world. It was horrifying

Has anyone suffered hallucinations while taking Zetia?

Posted 5 Dec 2013 by Messina 2 answers

I take Zetia (10mg) 3x week and Crestor (10mg) 1x week. I have been on that combination for about 6 months. I also have severe muscle spasms.

Hallucinations?

Posted 15 Oct 2013 by randyhwndrickson 2 answers

does it help with stopping hallucinations

Mucinex DM - are hallucinations are side effect?

Posted 10 Nov 2011 by Craziness 2 answers

I gave my 94 year old mother Mucinex DM 1200mg for cough and congestion. She started having hallucinations and has very restless sleep. Could this be a side effect of the drug?

Any one have hallucinations after taking viibryd(40 mg). Also mania and jaw pain???

Posted 15 Apr 2013 by Susanmeseck 7 answers

30 yr. old female. Been on viibryd about 3 wks. She has this hallucination that she smells a very strong feminine odor on herself. No one else smells anything. Also been having a very sore jaw. She has had probably 45 ect treatments & does not want more ect's. can that cause jaw pain??

Page 1 2 3 4 5 6 Next

Ask a Question

Search this Group